DNA polymorphisms and bipolar disorder [15]

T. Kato, F. J. McMahon, Y. Chen, A. Torroni

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)1169-1170
Number of pages2
JournalAmerican Journal of Psychiatry
Volume158
Issue number7
DOIs
StatePublished - Jul 19 2001

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Kato, T., McMahon, F. J., Chen, Y., & Torroni, A. (2001). DNA polymorphisms and bipolar disorder [15]. American Journal of Psychiatry, 158(7), 1169-1170. https://doi.org/10.1176/appi.ajp.158.7.1169